Nonparametric adaptive estimation for pure jump Lévy processes.

Abstract : This paper is concerned with nonparametric estimation of the Lévy density of a pure jump Lévy process. The sample path is observed at $n$ discrete instants with fixed sampling interval. We construct a collection of estimators obtained by deconvolution methods and deduced from appropriate estimators of the characteristic function and its first derivative. We obtain a bound for the ${\mathbb L}^2$-risk, under general assumptions on the model. Then we propose a penalty function that allows to build an adaptive estimator. The risk bound for the adaptive estimator is obtained under additional assumptions on the Lévy density. Examples of models fitting in our framework are described and rates of convergence of the estimator are discussed.
Type de document :
Article dans une revue
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2010, 46 (3), pp.595-617. 〈10.1214/09-AIHP323〉
Liste complète des métadonnées

Littérature citée [22 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00289364
Contributeur : Fabienne Comte <>
Soumis le : vendredi 20 juin 2008 - 13:57:37
Dernière modification le : mardi 10 octobre 2017 - 11:22:03
Document(s) archivé(s) le : vendredi 28 mai 2010 - 22:41:20

Fichiers

Levy2.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Fabienne Comte, Valentine Genon-Catalot. Nonparametric adaptive estimation for pure jump Lévy processes.. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2010, 46 (3), pp.595-617. 〈10.1214/09-AIHP323〉. 〈hal-00289364〉

Partager

Métriques

Consultations de
la notice

208

Téléchargements du document

107